MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-23US
Medical Device Problem Codes Patient Device Interaction Problem (4001); Thickening of Material (4056)
Health Effect - Clinical Codes Dyspnea (1816); Heart Failure/Congestive Heart Failure (4446)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that approximately 2 years and 9 months following the implant of a transcatheter aortic valve in a previously implanted 23 millimeter (mm) surgical aortic valve, the patient presented for routine follow-up of class i heart failure symptoms.However, a computed tomography (ct) scan was performed that revealed the transcatheter valve had failed due to either hypoattenuated leaflet thickening (halt) or hypoattenuation affecting motion (ham).
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 2 years and 9 months following the implant of a transcatheter aortic valve in a previously implanted 23 millimeter (mm) surgical aortic valve (mosaic), the patient presented for routine follow-up of class i heart failure symptoms.However, a computed tomography (ct) scan was performed that revealed the transcatheter valve had failed due to either hypoattenuated leaflet thickening (halt) or hypoattenuation affecting motion (ham).Additional information was received that the patient presented with exertional dyspnea.The failure mechanism was not confirmed.No treatment was prescribed.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22133594
Report Number2025587-2025-04027
Device Sequence Number18254707
Product Code NPT
UDI-Device Identifier00763000211103
UDI-Public00763000211103
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2024
Device Model NumberEVPROPLUS-23US
Device Catalogue NumberEVPROPLUS-23US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/27/2025
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight73 KG